# SDR AWXA9800214

- Difficulty date: October 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Gauge
- Condition: Inop
- Location: Nr 2 Fuel Syst
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, RIGHT FUEL QTY INDICATION WENT TO ZERO, AFTER LANDING GAUGE RETURNED TO 7200 LBS.  VERIFIED NO FUEL LEAKS, C/W MEL PROCEDURES 28-06, NR 2 FUEL GAUGE INOP.  RESET C/B, PERFORMED FUEL QTY  TEST, OPS CHECK NORMAL.
